On the prime-to-p part of the groups of connected components of Néron models
Compositio Mathematica, Tome 97 (1995) no. 1-2, p. 29-49
@article{CM_1995__97_1-2_29_0,
     author = {Edixhoven, Bas},
     title = {On the prime-to-$p$ part of the groups of connected components of N\'eron models},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {29-49},
     zbl = {0863.14023},
     mrnumber = {1355116},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_1-2_29_0}
}
Edixhoven, Bas. On the prime-to-$p$ part of the groups of connected components of Néron models. Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 29-49. http://www.numdam.org/item/CM_1995__97_1-2_29_0/

1 Bosch, S., Lütkebohmert, W. and Raynaud, M.: Néron Models, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3 Folge, Band21, Springer-Verlag, 1990. | MR 1045822 | Zbl 0705.14001

2 Deligne, P. and Rapoport, M.: Les schémas de modules de courbes elliptiques, in Modular Functions of One Variable II, Lecture Notes in Math. 349, Springer-Verlag, 1975, pp. 143-316. | MR 337993 | Zbl 0281.14010

3 Edixhoven, B.: Néron models and tame ramification, Compositio Mathematica 81 (1992), 291-306. | Numdam | MR 1149171 | Zbl 0759.14033

4 Edixhoven, B., Liu, Q. and Lorenzini, D.: The p-part of the group of components. To be submitted for publication.

5 Grothendieck, A.: Modèles de Néron et monodromie, Lecture Notes in Math. 288, Séminaire de Géométrie 7, Exposé IX, Springer-Verlag, 1973. | Zbl 0248.14006

6 Lenstra, H.W. and Oort, F.: Abelian varieties having purely additive reduction, J. Pure Appl. Algebra 36 (1985), 281-298. | MR 790619 | Zbl 0557.14022

7 Lorenzini, D.: On the group of components of a Néron model, J. Reine Angew. Math. 445 (1993), 109-160. | MR 1244970 | Zbl 0781.14029

8 Macdonald, I.G.: Symmetric Functions and Hall Polynomials, Oxford, Clarendon Press, Oxford, 1979. | MR 553598 | Zbl 0487.20007

9 Milne, J.S.: Arithmetic Duality Theorems, Perspectives in Math. 1, Academic Press, New York, 1986. | MR 881804 | Zbl 0613.14019

10 Moret-Bailly, L.: Pinceaux de Variétés Abéliennes, Astérisque 129, Société Mathématique de France, 1985. | MR 797982 | Zbl 0595.14032

11 Mumford, D.: An analytic construction of degenerating abelian varieties over complete rings, Compositio Mathematica 24(3) (1972), 239-272. | Numdam | MR 352106 | Zbl 0241.14020

12 Oort, F.: Good and stable reduction of abelian varieties, Manuscripta Math. 11 (1974), 171-197. | MR 347834 | Zbl 0266.14016

13 Tate, J.: Algorithm for determining the type of a singular fibre in an elliptic pencil, in Modular Functions of One Variable IV, Lecture Notes in Math. 476, Springer-Verlag, 1975, pp. 33-52. | MR 393039

14 Winters, G.: On the Existence of Certain Families of Curves, Am. J. Math. 96 (1974), 215-228. | MR 357406 | Zbl 0334.14004